Welcome to JJEM: A Multi-Disciplinary Journal of JNNCE, Shimoga

JJEM Tenth Issue - Volume 5 Number 2 -2021

Volume 5, Issue 2

Nonholonomic Frames for Finsler space with Special (α, β) - metrics

Published:    2022-01-31


Surekha Desai,  Narasimhamurthy S. K. ,  Ramesha M.


In the present paper, we determine the nonholonomic Frames for Finsler space with special (α, β) -metrics of various type and also we observed the nonholonomic frames expesses as a Guage Transformation of Finsler metric.


(α, β) - metrics; Nonholonomic frames; Guage transformations; Beil metric; Finsler space